Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 9, 2006, 10:36 PM CDT for Fannin County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2006, 10:36 PM CDT (03:36 UTC)
- Expired
- May 9, 2006, 11:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 11:05 PM CDT | HAIL 1 | Trenton, TX | TRENTON POLICE OFFICER REPORTED QUARTER SIZED HAIL IN TRENTON...HE ALSO HEARD REPORTS OF GOLF BALL HAIL NEAR TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4874 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 100338 TORFWD TXC147-100415- /O.NEW.KFWD.TO.W.0020.060510T0336Z-060510T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1036 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS * UNTIL 1115 PM CDT * AT 1031 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A LARGE TORNADO 15 MILES NORTHEAST OF MCKINNEY...OR 5 NORTHEAST OF ANNA...MOVING EAST AT 20 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... LEONARD AND 9 MILES WEST OF BAILEY BY 1115 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. LAT...LON 3350 9637 3335 9637 3339 9604 3349 9609 $$
2 follow-up statements
000 WWUS54 KFWD 100358 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1058 PM CDT TUE MAY 9 2006 TXC147-100415- /O.CON.KFWD.TO.W.0020.000000T0000Z-060510T0415Z/ FANNIN TX- 1058 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING CONTINUES UNTIL 1115 PM CDT FOR SOUTHWESTERN FANNIN COUNTY... AT 1058 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 17 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... TRENTON BY 1105 PM LEONARD AND 6 MILES WEST OF BAILEY BY 1115 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM WEDNESDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3350 9638 3335 9637 3339 9604 3351 9609 $$ 13
000 WWUS54 KFWD 100408 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1107 PM CDT TUE MAY 9 2006 TXC147-100415- /O.CON.KFWD.TO.W.0020.000000T0000Z-060510T0415Z/ FANNIN TX- 1107 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING CONTINUES UNTIL 1115 PM CDT FOR SOUTHWESTERN FANNIN COUNTY... AT 1107 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED IN TRENTON...OR 15 MILES SOUTHWEST OF BONHAM...MOVING NORTHEAST AT 20 MPH. SPOTTERS HAVE REPORTED A FUNNEL CLOUD IN TRENTON. THE TORNADO WILL BE NEAR... 9 MILES WEST OF BAILEY BY 1115 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM WEDNESDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3350 9638 3335 9637 3339 9604 3355 9610 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 10:00 PM CDT, 36 minutes earlier.
Area forecast discussion, May 9, 10:00 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT TUE MAY 9 2006 .UPDATE... SFC DRYLINE RETREATING BACK WWW...ESPECIALLY S OF I-20 CORRIDOR AND CAP STARTING TO RE-ESTABLISH OVER SRN COUNTIES WHERE SVR STORM WATCH #322 WAS IN EFFECT. WITH NO SFC FOCUS AND BEST MID LVL FLOW UP AROUND RED RIVER...FELT AREAS WACO/SWD TO LAMPASAS AND TEMPLE SHOULD BE IN GOOD SHAPE THE REST OF THE NIGHT...BUT STILL MUGGY AND WARM OVERNIGHT. WCN ALREADY ISSUED TO CANCEL SVR STORM WATCH #322 DOWN THAT WAY. UPDATES OUT SHORTLY. NEXT S/W MOVING ACROSS NRN TX PANHANDLE/WRN OK MAY RESULT IN ANOTHER WATCH OVER RED RIVER COUNTIES OVERNIGHT PER DISCUSSION WITH SPC...HOWEVER CAP STRENGTH STILL AN ISSUE...AS IS SWD EXTENT EXPECTED. STAY TUNED. && .PREV DISCUSSION... /ISSUED 920 PM CDT TUE MAY 9 2006/ UPDATE... PRE-FRONTAL TROUGH/DRYLINE EXTENDING SWWD FROM STORMS BETWEEN MCKINNEY AND SHERMAN. SEEMS ANOTHER POSSIBLE HEAT-BURST OCCURRED IN NRN COLLIN COUNTY AS MID LVL LAPSE RATES ARE IMPRESSIVE (IN 8-9 DEG C/KM CATEGORY). ML CAPES EARLIER PRESSING 6000 J/KG WITH 35-40 KT 0-6KM BULK SHEAR EAST OF THE BOUNDARY WITH LOW LVL DEW PTS VERY GULF COAST-LIKE (AROUND 75 DEG F)...WHICH IS MAKING THINGS ACROSS THE ERN 1/2 OF N TX VERY VERY MUGGY. HAVE RAISED POPS FROM DALLAS N-E TO SHERMAN...PARIS AND TERRELL WITH SEWD PROGRESSION AND SOME SEVERE WX/HEAVY RAIN LIKELY AS MODERATE RISK (SEE FTWHWOFWD AND SWODY1) IS NOW OUT THROUGH LATE EVENING FOR THIS AREA. ITS HARD TO SAY WHAT WILL HAPPEN AFTER MIDNIGHT...BUT GENERALLY LEFT HIGHEST POPS ACROSS NE 1/3 OF N TX WITH MORE UPSTREAM ACTIVITY OVER THE TX PANHANDLE/WRN OK MVG E/SEWD AS WELL...AS AREA REMAINS IN L/W SPLIT-FLOW ALOFT WITH A S/W MOVING OUT OF THE SRN ROCKIES. HAVE VERY LOW OR LITTLE POPS WSW COUNTIES WITH UNCERTAINTY OF WHAT DRYLINE WILL DO AND ARRIVAL OF FRONT. UPDATE ALREADY OUT. OTHERWISE...MADE TREND ADJUSTMENTS WITH ALL ELEMENTS IN MIND FOR SKY COVER...WINDS...AND DEW PTS/RH. PREV DISCUSSION... /ISSUED 658 PM CDT TUE MAY 9 2006/ UPDATE... HAVE UPDATED THE ZFPFWD TO INCLUDE SEVERE THUNDERSTORM WATCH 322 THROUGH 1200 AM CDT...FOR THE AREA AROUND WACO AND POINTS SOUTHWARD. 65/DD AVIATION... CONVECTIVE TRENDS REMAIN THE MOST SIGNIFICANT CONCERN FOR THIS FORECAST. VFR CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY MORNING ACROSS THE METROPLEX SITES AND MOST LIKELY AT KACT...DESPITE INCREASING ANVIL DEBRIS RESULTING IN HIGH-LEVEL CIGS THROUGH THE EVENING. HOWEVER...CONVECTIVE CELL BETWEEN KAQO-KBMQ MAY CONTINUE TO DEVELOP NORTHEASTWARD TOWARD KACT...AND HAVE INCLUDED VCTS/CB THROUGH 10/08Z. MEANWHILE...COLD FRONT WILL PUSH SLOWLY SOUTHWARD ACROSS THE RED RIVER THROUGH WEDNESDAY MORNING...BUT EARLY INDICATIONS ARE THAT HIGHER CHANCES FOR A COMPLEX OF ORGANIZED THUNDERSTORMS WILL REMAIN NORTHEAST OF THE METROPLEX SITES. THUS...WILL INCLUDE NO MENTION OF TSRA IN METROPLEX TAFS AT THIS TIME...BUT WILL MONITOR CLOSELY THROUGH THE EVENING. STRONG LOW-LEVEL JET WILL ADVECT STRATUS NORTHWARD AHEAD OF COLD FRONT ONCE AGAIN ON WEDNESDAY MORNING...BUT FEEL THAT BULK OF MVFR CIGS WILL OCCUR AT KACT. DISCREPANCIES IN FRONTAL TIMING CONTINUE IN MODEL GUIDANCE...BUT EXPECT WIND SHIFT AROUND 10/12Z FOR THE METROPLEX SITES AND AROUND 10/15Z FOR KACT. A NARROW BAND OF POSTFRONTAL MVFR STRATUS WILL LIKELY DEVELOP AND MOVE SOUTHWARD DURING THE DAY ON WEDNESDAY...WITH CIGS LIFTING/SCATTERING THROUGH THE AFTERNOON. 65/DD DISCUSSION... DIFFICULT FORECAST DUE TO THE UNCERTAINTIES OF THE CAP STRENGTH OVER THE REGION. CAP IS HOLDING SO FAR...AND THERE IS AN APPARENT LACK OF ANY STRONG SYNOPTIC SCALE FORCING THAT WOULD CAUSE THE CAP TO LIFT AND ERODE ACROSS NORTH TEXAS. CAPES ARE EXTREMELY HIGH AND ARE CURRENTLY RUNNING NEAR 6000 J/KG ALONG THE I-35 CORRIDOR. HOWEVER...BOUNDARY LAYER FORCING IS WEAK...AND THE DRY LINE IS NOT WELL DEFINED WHICH IS MITIGATING ANY LOCALIZED FORCING. IF A SHORTWAVE...EVEN A WEAK ONE...APPROACHES THE AREA DURING THE NEXT COUPLE HOURS...STORMS WILL INITIATE AND QUICKLY GO SEVERE. AT THE TIME OF THIS WRITING...TCU IS NOTED OUTSIDE OUR WINDOW IN FORT WORTH...AND VIS SATELLITE INDICATES THAT THE LAMPASAS AREA SOUTHWARD IS ALSO SHOWING SIGNS OF CUMULIFORM BUILD UP. BOUNDARY LAYER MOISTURE IS RATHER THIN...AND AGAIN WITHOUT ANY LARGER SCALE FORCING...RISING PARCELS ARE GOING TO ENTRAIN DRY AIR AND LOSE THEIR BUOYANCY BEFORE REACHING THE LFC. POPS TONIGHT MIGHT BE A LITTLE ON THE HIGH SIDE OVER THE CENTRAL CWA...BUT BECAUSE OF THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TO OCCUR...FEEL IT IS BEST TO ERR ON THE SIDE OF CAUTION. IF NOTHING BREAKS THE CAP BY 6 OR 7 PM MOST OF THE CWA WILL BE IN THE CLEAR. THE EXCEPTION WILL BE THE NORTHEASTERN ZONES WHERE ACTIVITY DEVELOPING IN OKLAHOMA WILL ORGANIZE INTO A SQUALL LINE OR MCS ALONG THE FRONT AND MOVE SOUTHEAST AND CLIP THIS REGION LATER THIS EVENING. HAVE KEPT LOW POPS IN THE MORNING HOURS FOR LINGERING ELEVATED CONVECTION BEHIND THE FRONT. FRONT WILL PUSH THROUGH A LITTLE LATER THAN WAS EXPECTED AT THIS TIME YESTERDAY. BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES WILL INFILTRATE THE REGION BEHIND THE FRONT...WITH VERY PLEASANT WEATHER EXPECTED THROUGH FRIDAY. UPPER LEVEL PATTERN WILL TRANSITION AND BRING NORTHWEST FLOW ALOFT TO THE REGION. ONCE THE MOISTURE RETURNS ON SATURDAY...SO WILL THE CHANCES OF RAIN. SOME STORMS MAY BE SEVERE SAT NIGHT THROUGH MONDAY MORNING...AND EXACT TIMING OF POSSIBLE MCS EVENTS COMING DOWN FROM THE HIGH PLAINS IS IN QUESTION AT THIS STAGE. THE BEST CHANCE LOOKS LIKE SUNDAY RIGHT NOW. ANOTHER FRONT SHOULD MOVE THROUGH THE AREA MONDAY WITH CONTINUED NEAR NORMAL TEMPS. TR.92 FWD WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR TXZ156- TXZ157-TXZ158-TXZ159-TXZ160-TXZ174. && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, May 9, 10:30 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1030 PM CDT TUE MAY 9 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1030 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS REMAINS OVERNIGHT NORTHEAST OF A SHERMAN...MCKINNEY...GREENVILLE...SULPHUR SPRINGS LINE. LARGE HAIL...ISOLATED TORNADOS...DAMAGING WINDS...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 3 INCHES IS POSSIBLE ACROSS THE MODERATE RISK AREA OVERNIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND CONTINUE OVERNIGHT NORTH OF A GRAHAM...DECATUR... DALLAS-FORT WORTH...ENNIS...ATHENS LINE OVERNIGHT...AS AN UPPER LEVEL DISTURBANCE OVER THE TEXAS PANHANDLE MOVE OVER A SLOW MOVING COLD FRONT OVER THE RED RIVER AREAS OF NORTH TEXAS...WITH STRONG INSTABILITY...SHEAR AND DEEP MOISTURE OUT AHEAD OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE...NAMELY EAST OF INTERSTATE 35. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS WEEKEND...INTO NEXT MONDAY...AS ANOTHER FRONT APPROACHES THE AREA. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY OVER FAR EASTERN SECTIONS OF NORTH TEXAS OVERNIGHT...WITH LIMITED ACTIVATION POSSIBLE OVER THE THE REMAINDER OF THE AREA THROUGH DAYBREAK.
In the hours before
Local storm report, May 9, 9:42 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL GUNTER 33.45N 96.74W
05/09/2006 E1.00 INCH GRAYSON TX AMATEUR RADIOSpecial weather statement, May 9, 9:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT TUE MAY 9 2006 TXZ094-100315- FANNIN- 947 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SHERMAN...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD CITY...ECTOR...LEONARD AND BONHAM STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE STORM WAS ALSO LOCATED OVER VAN ALSTYNE. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR SOUTHERN FANNIN COUNTY.
Special weather statement, May 9, 9:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT TUE MAY 9 2006 TXZ095-100330- LAMAR- 958 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF DE QUEEN TO 16 MILES NORTHWEST OF CLARKSVILLE TO 27 MILES NORTHEAST OF DENISON...MOVING SOUTHEAST AT 25 MPH. STRONG WINDS ASSOCIATED WITH THE LEADING EDGE OF THESE STORMS MAY GUST UP TO 50 MPH IN THE NORTHERN HALF OF LAMAR COUNTY. CITIES IN THE PATH OF THESE STORMS INCLUDE ARTHUR CITY...BLOSSOM... BROOKSTON...PARIS...POWDERLY AND SUMNER. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PEA-SIZED HAIL...CAN ALSO BE EXPECTED FROM THESE STORMS. 13
Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL MCKINNEY 33.20N 96.65W
05/09/2006 E1.75 INCH COLLIN TX AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED AT HIGHWAY 121 AND U.S. 75.Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL MCKINNEY 33.20N 96.65W
05/09/2006 E1.75 INCH COLLIN TX AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED AT FM 121 AND U.S. 75.Local storm report, May 9, 10:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL MELISSA 33.20N 96.65W
05/09/2006 E1.75 INCH COLLIN TX AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED AT FM 121 AND U.S. 75.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 37 min |
| May 9, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 64 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 10:00 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| May 9, 10:08 PM CDT | Tornado Warning | FWD | Collin | 52 min |
| May 9, 10:39 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 66 min |
| May 9, 10:51 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 11:15 PM CDT | Tornado Warning | FWD | Fannin | 17 min |
| May 9, 11:19 PM CDT | Tornado Warning | FWD | Lamar | 41 min |
| May 10, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 62 min |
| May 10, 1:00 AM CDT | Flash Flood Warning | FWD | Grayson | 60 min |
| May 10, 1:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 22 min |
| May 10, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 30 min |
| May 10, 3:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 76 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 28 min |
| May 10, 5:36 AM CDT | High Wind Warning | FWD | Cooke, Montague | 65 min |
| May 10, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 37 min |
| May 10, 7:20 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 40 min |
| May 10, 8:00 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 15 min |
| May 10, 10:26 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.